You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Kingman's Characteristic Functional Approach to Rényi's Characterization of Poisson Processes
Journal of Applied Probability
Vol. 33, No. 2 (Jun., 1996), pp. 439-442
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3215068
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In his recent monograph on Poisson processes, Kingman generalized Rényi's characterization of Poisson processes and also suggested a characteristic functional approach. A direct proof is given along this line.
Journal of Applied Probability © 1996 Applied Probability Trust